Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the treatment for high bp,sugar,depression,anxiety caused due to steroid taken for chronic iritis?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2352 Questions
Question
HI I AM A 53 YEAR OLD FEMALE I HAVE CHRONIC IRITIS HAVE LOST ALL VISION IN LEFT EYE AND IS NOW STARTING IN RIGHT EYE, HAVE BEEN ON ORAL STEROID PREDSOME FOR 4 YEARS NEVER HAD ANY HEALH ISSUES UNTIL NOW , HIGH BP TO LO BP, FIBRO, SUGAR , TRIGIMINAL NEUROLOGIA, DEPRESSION , ANIXETY , PANIC ATTACKS, HAVE NOT DRIVEN A CAR IN 3 YEARS. NOW I GET DIZZY , HAVE PASSED OUT ON OCCASION, STOMACH FEELS BLOATED AND STRANGE AFTER EATING HAVE TO LIE DOWN BECAUSE OF LIGHTHEADED FEELING, I AM ON A NUMBER OF MEDS, JUST FEEL FATIGUED, STRANGE
Posted Sun, 5 Jan 2014 in General Health
 
 
Answered by Dr. Shruti Rijhwani 2 hours later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem I will like to tell you that you are suffering from a number of ailments so it will be very difficult to give you a single reason causing this problem but since you are on chronic steroid therapy for 4 years it seems to be the culprit behind your problems . Your BP , Sugar , depression all can be because of that . But since you are suffering from chronic iritis it will not be possible to stop the steroids . You need to consult your ophthalmologist regarding use of topical steroids so that systemic steroids can be tapered but he needs to take a decision regarding this as he remains the best judge of the situation . Take care. Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: What is the treatment for high bp,sugar,depression,anxiety caused due to steroid taken for chronic iritis? 19 hours later
I have actually tapered off the oral steroid. what now I finished the steroid sept. 6 2013, just today I am dizzy as a bed bug, stomach feels strange, had to lie down , still dizzy. have metal taste in mouth, and brown coating in top of mouth and throat. What is going on? I have to get well before XXXXXXX my first grandchild is coming...
 
 
Answered by Dr. Shruti Rijhwani 5 hours later
Brief Answer: Follows. Detailed Answer: Dear Madam, It might be possible that since you are not taking prednisone that is the main cause for your dizziness . You need to see an endocrinologist , get your serum cortisol levels tested . It will have to be looked that since you took it for 4 years whether it was tapered slowly or not because tapering should be done very slowly considering individuals response so it may lead to features of steroid withdrawl . Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor